Cônes rationnels commutativement clos
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 1, pp. 29-51.
@article{ITA_1977__11_1_29_0,
     author = {Latteux, Michel},
     title = {C\^ones rationnels commutativement clos},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {29--51},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {1},
     year = {1977},
     zbl = {0354.68103},
     mrnumber = {478782},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1977__11_1_29_0/}
}
TY  - JOUR
AU  - Latteux, Michel
TI  - Cônes rationnels commutativement clos
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1977
DA  - 1977///
SP  - 29
EP  - 51
VL  - 11
IS  - 1
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/ITA_1977__11_1_29_0/
UR  - https://zbmath.org/?q=an%3A0354.68103
UR  - https://www.ams.org/mathscinet-getitem?mr=478782
LA  - fr
ID  - ITA_1977__11_1_29_0
ER  - 
Latteux, Michel. Cônes rationnels commutativement clos. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 1, pp. 29-51. http://www.numdam.org/item/ITA_1977__11_1_29_0/

1. B. S. Baker et R. V. Book, Reversal-Bounded Multipushdown Machines, J. Comp. Syst. Sc., vol. 8, 1974, p. 315-332. | MR 375844 | Zbl 0309.68043

2. J. Berstel, Une hiérarchie des parties rationnelles de N2, Math. Systems Theory, vol. 7, 1973, p. 114-137. | MR 331872 | Zbl 0257.68078

3. J. Berstel et L. Boasson, Une suite décroissante de cônes rationnels, Institut de Programmation, Paris, n° I. P. 74-75, 1974. | MR 451876

4. L. Boasson, Two Iteration Theorems for Some Families of Languages, J. Comp. Syst. Sc., vol. 7, 1973, p. 583-596. | MR 386352 | Zbl 0298.68053

5. L. Boasson et M. Nivat, Sur diverses familles de langages fermées par transduction rationnelle, Acta Informatica, vol. 2, 1973, p. 180-188. | MR 331873 | Zbl 0242.68037

6. R. V. Book et S. A. Greibach, Quasi-Realtime Languages, Math. Systems Theory, vol. 4, 1970, p. 97-111. | MR 276019 | Zbl 0188.33102

7. R. V. Book, M. Nivat et M. Paterson, Intersections of Linear Context-Free Languages and Reversal-Bounded Multipushdown Machines, Proceedings of 6th annual A.C.M. Symphosium on theory of Computing, 1974, p. 290-296. | Zbl 0361.68105

8. J. L. Durieux, Sur l'image, par une transduction rationnelle, des mots sur une lettre, R.A.I.R.O., R-2, 1975, p. 25-37. | Numdam | MR 395348

9. S. Eilenberg, Communication au Congrès international des Mathématiciens, Nice, 1970.

10. S. Eilenberg et M. P. Schutzenberger, Rational Sets in Commutative Monoids, J. Algebra, vol. 13, 1969, p. 173-191. | MR 246985 | Zbl 0206.02703

11. M. J. Fischer et A. L. Rosenberg, Real-Time Solutions of the Origin-Crossing Problem, Math. Systems theory, vol. 2, 1968, p. 257-263. | MR 235931 | Zbl 0181.01601

12. S. Ginsburg, The Mathematical Theory of Context-Free Languages, McGraw-Hill, New York, 1966. | MR 211815 | Zbl 0184.28401

13. S. Ginsburg, Algebraic and Automata-Theoretic Properties of Formal Languages, North-Holland Publishing Company, 1975. | MR 443446 | Zbl 0325.68002

14. S. Ginsburg et J. Goldstine, Intersection-Closed Full AFL and the Recursively Enumerable Languages, Information and Control, vol. 22, 1973, p. 201-231. | MR 327087 | Zbl 0267.68035

15. S. Ginsburg et S. A. Greibach, Studies in Abstract Families of Languages, Memoirs of the Amer. Math. Soc., vol. 113, 1966, p. 285-396.

16. S. Ginsburg et S. A. Greibach, Principal AFL, J. Comp. Syst. Sc., vol. 4, 1970, p. 308-338. | MR 286599 | Zbl 0198.03102

17. S. Ginsburg et S. A. Greibach, Multitape AFA, J. A.C.M., vol. 19, 1972, p. 193-221. | MR 300828 | Zbl 0241.68031

18. S. Ginsburg et E. M. Spanier, Bounded Algol-like Languages, Trans. Amer. Math. Soc., vol. 113, 1964, p. 333-368. | MR 181500 | Zbl 0142.24803

19. S. Ginsburg et E. M. Spanier, AFL with the Semilinear Property, J. Comp. Syst. Sc., vol. 5, 1971, p. 365-396. | MR 339558 | Zbl 0235.68029

20. J. Goldstine, Substitution and Bounded Languages, J. Comp. Syst. Sc., vol. 6, 1972, p. 9-29. | MR 309367 | Zbl 0232.68030

21. S. A. Greibach, Chains of Full AFL's, Math. Systems theory, vol. 4, 1970, p. 231-242. | MR 329324 | Zbl 0203.30102

22. S. A. Greibach, Simple Syntactic Operators on Full Semi-AFL's, J. Comp. Syst. Sc., vol. 6, 1972, p. 30-76. | MR 307535 | Zbl 0269.68046

23. S. A. Greibach, One Counter Language and the IRS Condition, J. Comp. Syst. Sc., vol. 10, 1975, p. 237-247. | MR 395352 | Zbl 0307.68062

24. R. Ito, Every Semilinear Set is a Finite Union of Disjoint Linear Sets, J. Comp. Syst. Sc., vol. 3, 1969, p. 221-231. | MR 242851 | Zbl 0187.28503

25. M. Latteux, Sur les semilinéaires-langages bornés, Publication n° 60 du Laboratoire de Calcul de l'Université de Lille I, 1975.

26. L. Y. Liu et P. Weiner, A Characterization of Semilinear Sets, J. Comp. Syst. Sc., vol. 4, 1970, p. 399-307. | MR 269448 | Zbl 0231.68025

27. L. Y. Liu et P. Weiner, An Infinite Hierarchy of Intersections of Context-Free Languages, Math. System Theory, vol. 7, 1973, p. 185-192. | MR 321366 | Zbl 0257.68077

28. M. Nivat, Transduction des langages de Chomsky, Ann. Inst. Fourier, Grenoble, vol. 18, 1968, p. 339-455. | Numdam | MR 238633 | Zbl 0313.68065

29. R. J. Parikh, Language Generating Devices, M.I.T. Res. Lab. Electron. Quart. Prog. Rept., vol. 60, 1961, p. 199-212.

30. B. Rovan, Proving Containment of Bounded AFL, J. Comp. Syst. Sc., vol. 11, 1975, p.1-55. | MR 383850 | Zbl 0338.68053